RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 5, Pages 427–436 (Mi izv3383)  

Homology groups of $p$-extensions of a regular local field

Z. I. Borevich


Full text: PDF file (879 kB)

Bibliographic databases:
Received: 16.02.1952

Citation: Z. I. Borevich, “Homology groups of $p$-extensions of a regular local field”, Izv. Akad. Nauk SSSR Ser. Mat., 16:5 (1952), 427–436

Citation in format AMSBIB
\Bibitem{Bor52}
\by Z.~I.~Borevich
\paper Homology groups of $p$-extensions of a regular local field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 5
\pages 427--436
\mathnet{http://mi.mathnet.ru/izv3383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52440}
\zmath{https://zbmath.org/?q=an:0049.30503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3383
  • http://mi.mathnet.ru/eng/izv/v16/i5/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:122
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020